# SDR REXA2013011300133

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 18,105 hours, 15,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT LENS DETACHED AFTER PASSENGER BAG CAME INTO CONTACT WITH IT DURING BOARDING.  REMOVED AND REPLACED SIDEWALL EMERGENCY LIGHT ASSEMBLY IAW AMM 33-15-10.  OPS CHECK GOOD.  OK FOR SERVICE.
